Advanced search
Start date
Betweenand

José Mário Martinez Perez

CV Lattes GoogleMyCitations


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Espanha

graduation at Matematicas from Universidad de Buenos Aires (1971) and doctorate at Computer Science from Universidade Federal do Rio de Janeiro (1978). Has experience in Mathematics, focusing on Applied Mathematics, acting on the following subjects: nonlinear systems, minimization, optimization, gradient and algorithms. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated September 14, 2019
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (74)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications57
Citations848
Cit./Article14.9
Data from Web of Science

. On the controlling of temperature: A proposal for a real-time controller in broiler houses. Scientia Agricola, v. 75, n. 6, p. -, . (10/10133-0, 13/07375-0, 13/03447-6, 13/05475-7)

GOMES, FRANCISCO A. M.; SENNE, THADEU A.. An SLP algorithm and its application to topology optimization. COMPUTATIONAL & APPLIED MATHEMATICS, v. 30, n. 1, p. 53-89, . Web of Science Citations: 10. (06/53768-0)

FRIEDLANDER, ANA; GOMES, FRANCISCO A. M.. Solution of a truss topology bilevel programming problem by means of an inexact restoration method. COMPUTATIONAL & APPLIED MATHEMATICS, v. 30, n. 1, p. 109-125, . Web of Science Citations: 3. (06/53768-0)

GOMES-RUGGIERO, MARCIA A.; SACHINE, MAEL; SANTOS, SANDRA A.. Solving the dual subproblem of the Method of Moving Asymptotes using a trust-region scheme. COMPUTATIONAL & APPLIED MATHEMATICS, v. 30, n. 1, p. 151-170, . Web of Science Citations: 2. (10/09773-4, 06/53768-0)

DINIZ-EHRHARDT, M. A.; MARTINEZ, J. M.; PEDROSO, L. G.. Derivative-free methods for nonlinear programming with general lower-level constraints. COMPUTATIONAL & APPLIED MATHEMATICS, v. 30, n. 1, p. 19-52, . Web of Science Citations: 22. (06/53768-0, 04/15635-2)

GOMES, FRANCISCO A. M.; SENNE, THADEU A.. An algorithm for the topology optimization of geometrically nonlinear structures. INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v. 99, n. 6, p. 391-409, . Web of Science Citations: 7. (06/53768-0)

BIRGIN, ERNESTO G.; BUSTAMANTE, LUIS HENRIQUE; CALLISAYA, HECTOR FLORES; MARTINEZ, JOSE MARIO. Packing circles within ellipses. International Transactions in Operational Research, v. 20, n. 3, p. 365-389, . Web of Science Citations: 7. (10/10133-0, 06/53768-0, 09/10241-0)

BIRGIN, E. G.; MARTINEZ, J. M.. THE USE OF QUADRATIC REGULARIZATION WITH A CUBIC DESCENT CONDITION FOR UNCONSTRAINED OPTIMIZATION. SIAM JOURNAL ON OPTIMIZATION, v. 27, n. 2, p. 1049-1074, . Web of Science Citations: 10. (13/03447-6, 13/05475-7, 13/07375-0, 14/18711-3)

BIRGIN, E. G.; KREJIC, N.; MARTINEZ, J. M.. On the minimization of possibly discontinuous functions by means of pointwise approximations. Optimization Letters, v. 11, n. 8, p. 1623-1637, . Web of Science Citations: 0. (13/03447-6, 10/10133-0, 13/05475-7, 13/07375-0, 14/18711-3)

WASHINGTON ALVES DE OLIVEIRA; ANTONIO CARLOS MORETTI; EDNEI FELIX REIS. MULTI-VEHICLE COVERING TOUR PROBLEM: BUILDING ROUTES FOR URBAN PATROLLING. Pesquisa Operacional, v. 35, n. 3, p. 617-644, . (06/53768-0)

KREJIC, NATASA; MARTINEZ, J. M.. INEXACT RESTORATION APPROACH FOR MINIMIZATION WITH INEXACT EVALUATION OF THE OBJECTIVE FUNCTION. Mathematics of Computation, v. 85, n. 300, p. 1775-1791, . Web of Science Citations: 5. (13/07375-0, 06/53768-0)

GOWER, ROBERT MANSEL; MELLO, MARGARIDA PINHEIRO. Computing the Sparsity Pattern of Hessians Using Automatic Differentiation. ACM TRANSACTIONS ON MATHEMATICAL SOFTWARE, v. 40, n. 2, . Web of Science Citations: 3. (06/53768-0, 09/04785-7)

BIRGIN, E. G.; MARTINEZ, J. M.; PRUDENTE, L. F.. Augmented Lagrangians with possible infeasibility and finite termination for global nonlinear programming. Journal of Global Optimization, v. 58, n. 2, p. 207-242, . Web of Science Citations: 9. (10/10133-0, 06/53768-0, 09/10241-0)

CERVELIN, B. H.; CONTI, D.; DINIZ-EHRHARDT, M. A.; MARTINEZ, J. M.. A computer model for particle-like simulation in broiler houses. COMPUTERS AND ELECTRONICS IN AGRICULTURE, v. 141, p. 1-14, . Web of Science Citations: 0. (13/03447-6, 10/10133-0, 13/05475-7, 13/07375-0)

MARTINEZ, J. M.; SOBRAL, F. N. C.. Constrained derivative-free optimization on thin domains. Journal of Global Optimization, v. 56, n. 3, SI, p. 1217-1232, . Web of Science Citations: 10. (06/53768-0, 08/00468-4)

BUENO, L. F.; FRIEDLANDER, A.; MARTINEZ, J. M.; SOBRAL, F. N. C.. INEXACT RESTORATION METHOD FOR DERIVATIVE-FREE OPTIMIZATION WITH SMOOTH CONSTRAINTS. SIAM JOURNAL ON OPTIMIZATION, v. 23, n. 2, p. 1189-1213, . Web of Science Citations: 19. (06/53768-0, 07/06663-0, 08/00468-4)

ANDREANI, R.; MARTINEZ, J. M.; SANTOS, L. T.; SVAITER, B. F.. On the behaviour of constrained optimization methods when Lagrange multipliers do not exist. OPTIMIZATION METHODS & SOFTWARE, v. 29, n. 3, p. 646-657, . Web of Science Citations: 7. (06/53768-0)

BIRGIN, ERNESTO G.; MARTINEZ, J. M.; MARTINEZ, LEANDRO; ROCHA, GERD B.. Sparse Projected-Gradient Method As a Linear-Scaling Low-Memory Alternative to Diagonalization in Self-Consistent Field Electronic Structure Calculations. JOURNAL OF CHEMICAL THEORY AND COMPUTATION, v. 9, n. 2, p. 1043-1051, . Web of Science Citations: 10. (06/53768-0, 10/16947-9, 08/00468-4)

ANDREANI, ROBERTO; FUKUDA, ELLEN H.; SILVA, PAULO J. S.. A Gauss-Newton Approach for Solving Constrained Optimization Problems Using Differentiable Exact Penalties. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v. 156, n. 2, p. 417-449, . Web of Science Citations: 5. (06/53768-0, 10/20572-0, 07/53471-0)

ANDRADE, R.; BIRGIN, E. G.. Symmetry-breaking constraints for packing identical rectangles within polyhedra. Optimization Letters, v. 7, n. 2, p. 375-405, . Web of Science Citations: 4. (06/03496-3, 06/53768-0, 09/10241-0, 10/10133-0)

FERNANDEZ, DAMIAN. A quasi-Newton strategy for the sSQP method for variational inequality and optimization problems. MATHEMATICAL PROGRAMMING, v. 137, n. 1-2, p. 199-223, . Web of Science Citations: 4. (08/00062-8)

BIRGIN, E. G.; BUENO, L. F.; KREJIC, N.; MARTINEZ, J. M.. Low order-value approach for solving VaR-constrained optimization problems. Journal of Global Optimization, v. 51, n. 4, p. 715-742, . Web of Science Citations: 9. (06/53768-0, 09/10241-0, 07/06663-0)

FRANCISCO, JULIANO B.; MARTINEZ, J. M.; MARTINEZ, LEANDRO; PISNITCHENKO, FEODOR. Inexact restoration method for minimization problems arising in electronic structure calculations. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, v. 50, n. 3, p. 555-590, . Web of Science Citations: 9. (06/53768-0)

ANDREANI, R.; SANTOS, S. A.; SHIRABAYASHI, W. V. I.. Newton-type interior-point methods for solving generalized complementarity problems in polyhedral cones. OPTIMIZATION, v. 60, n. 8-9, SI, p. 1171-1191, . Web of Science Citations: 0. (01/04597-4, 06/53768-0)

BIRGIN‚ EG; MARTINEZ‚ JM. Improving ultimate convergence of an Augmented Lagrangian method. OPTIMIZATION METHODS & SOFTWARE, v. 23, n. 2, p. 177-195, . (06/53768-0)

BIRGIN‚ E.G.; KREJI{\’C}‚ N.; MARTÍNEZ‚ J.M.. Globally convergent inexact quasi-Newton methods for solving nonlinear systems. NUMERICAL ALGORITHMS, v. 32, n. 2, p. 249-260, . (01/04597-4, 99/03102-0)

BIRGIN‚ EG; MARTÍNEZ‚ JM; NISHIHARA‚ FH; RONCONI‚ DP. Orthogonal packing of rectangular items within arbitrary convex regions by nonlinear optimization. Computers & Operations Research, v. 33, n. 12, p. 3535-3548, . (01/04597-4, 01/02972-2)

BIRGIN‚ E.G.; CHAMBOULEYRON‚ I.E.; MARTINEZ‚ J.M.; VENTURA‚ S.D.. Estimation of optical parameters of very thin films. APPLIED NUMERICAL MATHEMATICS, v. 47, n. 2, p. 109-119, . (01/04597-4)

ANDREANI‚ R.; MARTINEZ‚ JM; SALVATIERRA‚ M.; YANO‚ F.. Quasi-Newton methods for Order-value optimization and value-at-risk calculations. Pacific Journal of Optimization, v. 2, p. 11-33, . (01/04597-4)

ANDRETTA‚ M.; BIRGIN‚ E.G.; MARTÍNEZ‚ J.M.. Practical active-set Euclidian trust-region method with spectral projected gradients for bound-constrained minimization. OPTIMIZATION, v. 54, n. 3, p. 305-325, . (01/04597-4)

BIRGIN‚ EG; SOBRAL‚ FNC. Minimizing the object dimensions in circle and sphere packing problems. Computers & Operations Research, v. 35, n. 7, p. 2357-2375, . (01/04597-4)

MARTÍNEZ‚ J.; MARTINEZ‚ JM. Fitting the Sovová’s supercritical fluid extraction model by means of a global optimization tool. Computers & Chemical Engineering, v. 32, n. 8, p. 1735-1745, . (01/04597-4)

MARTÍNEZ‚ J.M.. Minimization of discontinuous cost functions by smoothing. ACTA APPLICANDAE MATHEMATICAE, v. 71, n. 3, p. 245-260, . (01/04597-4)

MARTINEZ, JOSE MARIO; PRUDENTE, LEANDRO DA FONSECA. Handling infeasibility in a large-scale nonlinear optimization algorithm. NUMERICAL ALGORITHMS, v. 60, n. 2, SI, p. 263-277, . Web of Science Citations: 8. (06/53768-0)

CARVALHO, ESDRAS P.; PISNITCHENKO, FEODOR; MEZZOMO, NATALIA; FERREIRA, SANDRA R. S.; MARTINEZ, J. M.; MARTINEZ, JULIAN. Low Order-Value Multiple Fitting for supercritical fluid extraction models. Computers & Chemical Engineering, v. 40, p. 148-156, . Web of Science Citations: 4. (06/53768-0)

ANDRETTA, MARINA; BIRGIN, ERNESTO G.; MARTINEZ, J. M.. Partial spectral projected gradient method with active-set strategy for linearly constrained optimization. NUMERICAL ALGORITHMS, v. 53, n. 1, p. 23-52, . Web of Science Citations: 7. (06/53768-0)

HAESER, GABRIEL. On the global convergence of interior-point nonlinear programming algorithms. COMPUTATIONAL & APPLIED MATHEMATICS, v. 29, n. 2, p. 125-138, . Web of Science Citations: 5.

ANDRADE, RICARDO; BIRGIN, ERNESTO G.; CHAMBOULEYRON, IVAN; MARTINEZ, JOSE MARIO; VENTURA, SERGIO D.. Estimation of the thickness and the optical parameters of several stacked thin films using optimization. APPLIED OPTICS, v. 47, n. 28, p. 5208-5220, . Web of Science Citations: 13. (06/53768-0)

BIRGIN, E. G.; MARTÍNEZ, J. M.; RONCONI, D. P.. Optimizing the packing of cylinders into a rectangular container: a nonlinear approach. European Journal of Operational Research, v. 160, n. 1, p. 19-33, . (01/04597-4, 01/02972-2)

BIRGIN, ERNESTO G.; LOBATO, RAFAEL D.. Orthogonal packing of identical rectangles within isotropic convex regions. COMPUTERS & INDUSTRIAL ENGINEERING, v. 59, n. 4, p. 595-602, . Web of Science Citations: 16. (06/53768-0)

BIRGIN, E. G.; FLOUDAS, C. A.; MARTINEZ, J. M.. Global minimization using an Augmented Lagrangian method with variable lower-level constraints. MATHEMATICAL PROGRAMMING, v. 125, n. 1, p. 139-162, . Web of Science Citations: 75. (06/53768-0)

ANDREANI, R.; MARTINEZ, J. M.; MARTINEZ, L.; YANO, F. S.. Low Order-Value Optimization and applications. Journal of Global Optimization, v. 43, n. 1, p. 1-22, . Web of Science Citations: 10. (06/53768-0)

GOMES-RUGGIERO, M. A.; MARTINEZ, J. M.; SANTOS, S. A.. SPECTRAL PROJECTED GRADIENT METHOD WITH INEXACT RESTORATION FOR MINIMIZATION WITH NONCONVEX CONSTRAINTS. SIAM JOURNAL ON SCIENTIFIC COMPUTING, v. 31, n. 3, p. 1628-1652, . Web of Science Citations: 16. (01/04597-4, 06/53768-0)

BIRGIN, ERNESTO G.; MARTINEZ, J. M.. Augmented Lagrangian method with nonmonotone penalty parameters for constrained optimization. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, v. 51, n. 3, p. 941-965, . Web of Science Citations: 33. (06/03496-3, 06/53768-0, 09/10241-0)

ANDRETTA, M.; BIRGIN, E. G.. Deterministic and stochastic global optimization techniques for planar covering with ellipses problems. European Journal of Operational Research, v. 224, n. 1, p. 23-40, . Web of Science Citations: 0. (10/18980-3, 10/10133-0, 06/53768-0, 09/10241-0)

BIRGIN, ERNESTO G.; GENTIL, JAN M.. Evaluating bound-constrained minimization software. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, v. 53, n. 2, SI, p. 347-373, . Web of Science Citations: 14. (06/03496-3, 06/53768-0, 09/10241-0)

ANDREANI, ROBERTO; HAESER, GABRIEL; LAURA SCHUVERDT, MARIA; SILVA, PAULO J. S.. A relaxed constant positive linear dependence constraint qualification and applications. MATHEMATICAL PROGRAMMING, v. 135, n. 1-2, p. 255-273, . Web of Science Citations: 59. (06/53768-0, 09/09414-7)

ANDREANI, ROBERTO; HAESER, GABRIEL; LAURA SCHUVERDT, MARIA; SILVA, PAULO J. S.. TWO NEW WEAK CONSTRAINT QUALIFICATIONS AND APPLICATIONS. SIAM JOURNAL ON OPTIMIZATION, v. 22, n. 3, p. 1109-1135, . Web of Science Citations: 41. (10/19720-5, 06/53768-0, 09/09414-7)

BIRGIN, ERNESTO G.; GENTIL, JAN M.. New and improved results for packing identical unitary radius circles within triangles, rectangles and strips. Computers & Operations Research, v. 37, n. 7, p. 1318-1327, . Web of Science Citations: 36. (06/53768-0)

BIRGIN, ERNESTO G.; CASTELANI, EMERSON V.; MARTINEZ, ANDRE L. M.; MARTINEZ, J. M.. Outer Trust-Region Method for Constrained Optimization. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v. 150, n. 1, p. 142-155, . Web of Science Citations: 8. (06/53768-0)

ANDREANI, R.; JUDICE, J. J.; MARTINEZ, J. M.; MARTINI, T.. Feasibility problems with complementarity constraints. European Journal of Operational Research, v. 249, n. 1, p. 41-54, . Web of Science Citations: 3. (12/10444-0, 06/53768-0)

LIU, SHUAI. A simple version of bundle method with linear programming. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, v. 72, n. 2, p. 391-412, . Web of Science Citations: 0. (17/15936-2)

BIRGIN, ERNESTO G.; LOBATO, RAFAEL D.; MARTINEZ, JOSE MARIO. Constrained optimization with integer and continuous variables using inexact restoration and projected gradients. BULLETIN OF COMPUTATIONAL APPLIED MATHEMATICS, v. 4, n. 2, p. 55-70, . Web of Science Citations: 0. (13/05475-7, 15/18053-9, 13/07375-0, 13/03447-6, 14/18711-3, 10/10133-0)

BIRGIN, E. G.; KREJIC, N.; MARTINEZ, J. M.. ON THE EMPLOYMENT OF INEXACT RESTORATION FOR THE MINIMIZATION OF FUNCTIONS WHOSE EVALUATION IS SUBJECT TO ERRORS. Mathematics of Computation, v. 87, n. 311, p. 1307-1326, . Web of Science Citations: 0. (13/03447-6, 10/10133-0, 13/05475-7, 13/07375-0, 14/18711-3)

ARIAS, C. A.; MARTINEZ, J. M.. Fast convergence of an inexact interior point method for horizontal complementarity problems. NUMERICAL ALGORITHMS, v. 79, n. 4, p. 1187-1210, . Web of Science Citations: 0. (13/03447-6, 10/10133-0, 13/05475-7, 13/07375-0, 14/18711-3)

DOS SANTOS, TIARA MARTINI; REIPS, LOUISE; MARTINEZ, JOSE MARIO. Under-relaxed quasi-Newton acceleration for an inverse fixed-point problem coming from Positron Emission Tomography. Journal of Inverse and Ill-Posed Problems, v. 26, n. 6, p. 755-770, . Web of Science Citations: 0. (12/10444-0)

BIRGIN, E. G.; LOBATO, R. D.. A matheuristic approach with nonlinear subproblems for large-scale packing of ellipsoids. European Journal of Operational Research, v. 272, n. 2, p. 447-464, . Web of Science Citations: 1. (13/03447-6, 12/23916-8, 15/18053-9, 17/05198-4, 13/07375-0, 13/05475-7, 16/01860-1)

DETSCH, DENISE TREVISOLI; CONTI, DANTE; DINIZ-EHRHARDT, MARIA APARECIDA; MARTINEZ, JOSE MARIO. On the controlling of temperature: A proposal for a real-time controller in broiler houses. Scientia Agricola, v. 75, n. 6, p. 445-451, . Web of Science Citations: 0. (13/03447-6, 10/10133-0, 13/05475-7, 13/07375-0)

BIRGIN, E. G.; MARTINEZ, J. M.. ON REGULARIZATION AND ACTIVE-SET METHODS WITH COMPLEXITY FOR CONSTRAINED OPTIMIZATION. SIAM JOURNAL ON OPTIMIZATION, v. 28, n. 2, p. 1367-1395, . Web of Science Citations: 1. (13/03447-6, 13/05475-7, 13/07375-0, 14/18711-3)

CARVALHO, ESDRAS P.; MARTINEZ, JULIAN; MARTINEZ, J. M.; PISNITCHENKO, FEODOR. On optimization strategies for parameter estimation in models governed by partial differential equations. MATHEMATICS AND COMPUTERS IN SIMULATION, v. 114, p. 14-24, . Web of Science Citations: 3. (06/53768-0, 07/08359-7)

ANDREANI, ROBERTO; HAESER, GABRIEL; MARTINEZ, J. M.. On sequential optimality conditions for smooth constrained optimization. OPTIMIZATION, v. 60, n. 5, SI, p. 627-641, . Web of Science Citations: 48. (06/53768-0)

FERNANDEZ, D.; IZMAILOV, A. F.; SOLODOV, M. V.. SHARP PRIMAL SUPERLINEAR CONVERGENCE RESULTS FOR SOME NEWTONIAN METHODS FOR CONSTRAINED OPTIMIZATION. SIAM JOURNAL ON OPTIMIZATION, v. 20, n. 6, p. 3312-3334, . Web of Science Citations: 9. (08/00062-8)

ANDREANI, ROBERTO; MARTINEZ, J. M.; SVAITER, B. F.. A NEW SEQUENTIAL OPTIMALITY CONDITION FOR CONSTRAINED OPTIMIZATION AND ALGORITHMIC CONSEQUENCES. SIAM JOURNAL ON OPTIMIZATION, v. 20, n. 6, p. 3533-3554, . Web of Science Citations: 27. (06/53768-0)

ANDREANI, R.; CASTRO, S. L. C.; CHELA, J. L.; FRIEDLANDER, A.; SANTOS, S. A.. An inexact-restoration method for nonlinear bilevel programming problems. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, v. 43, n. 3, p. 307-328, . Web of Science Citations: 20. (06/53768-0)

DINIZ-EHRHARDT‚ M.A.; GOMES-RUGGIERO‚ M.A.; LOPES‚ V.L.R.; MARTINEZ‚ J.M.. Discrete Newton’s method with local variations for solving large-scale nonlinear systems. OPTIMIZATION, v. 52, n. 4-5, p. 417-440, . (01/04597-4)

ANDREANI‚ R.; MARTÍNEZ‚ JM; SCHUVERDT‚ ML. On second-order optimality conditions for nonlinear programming. OPTIMIZATION, v. 56, n. 5-6, p. 529-542, . (06/53768-0)

ANDREANI‚ R.; MARTÍNEZ‚ J.M.; MARTÍNEZ‚ L.; YANO‚ F.. Continuous optimization methods for structure alignments. MATHEMATICAL PROGRAMMING, v. 112, n. 1, p. 93-124, . (01/04597-4)

ANDREANI‚ R.; BIRGIN‚ EG; MARTÍNEZ‚ JM; SCHUVERDT‚ ML. Augmented Lagrangian methods under the constant positive linear dependence constraint qualification. MATHEMATICAL PROGRAMMING, v. 111, n. 1, p. 5-32, . (01/04597-4)

GOWER, R. M.; MELLO, M. P.. A new framework for the computation of Hessians. OPTIMIZATION METHODS & SOFTWARE, v. 27, n. 2, SI, p. 251-273, . Web of Science Citations: 7. (06/53768-0, 09/04785-7)

BIRGIN, ERNESTO G.; RONCONI, DEBORA P.. Heuristic methods for the single machine scheduling problem with different ready times and a common due date. ENGINEERING OPTIMIZATION, v. 44, n. 10, p. 1197-1208, . Web of Science Citations: 7. (06/03496-3, 06/53768-0, 09/10241-0, 10/10133-0)

BIRGIN, ERNESTO G.; FERNANDEZ, DAMIAN; MARTINEZ, J. M.. The boundedness of penalty parameters in an augmented Lagrangian method with constrained subproblems. OPTIMIZATION METHODS & SOFTWARE, v. 27, n. 6, p. 1001-1024, . Web of Science Citations: 27. (08/00062-8, 06/53768-0)

ANDREANI, R.; BIRGIN, E. G.; MARTINEZ, J. M.; SCHUVERDT, M. L.. ON AUGMENTED LAGRANGIAN METHODS WITH GENERAL LOWER-LEVEL CONSTRAINTS. SIAM JOURNAL ON OPTIMIZATION, v. 18, n. 4, p. 1286-1309, . Web of Science Citations: 168. (01/04597-4)

BIRGIN, E. G.; LOBATO, R. D.; MORABITO, R.. An effective recursive partitioning approach for the packing of identical rectangles in a rectangle. Journal of the Operational Research Society, v. 61, n. 2, p. 306-320, . Web of Science Citations: 27. (06/03496-3, 06/53768-0)

BERTOLIM, MARIA ALICE; MELLO, MARGARIDA PINHEIRO; REZENDE, KETTY ABAROA DE. Poincare-Hopf and Morse inequalities for Lyapunov graphs. Ergodic Theory and Dynamical Systems, v. 25, n. 1, p. 1-39, . (01/04597-4, 02/10246-2, 00/05385-8)

Distribution map of accesses to this page
Click here to view the access summary to this page.
Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: